Aa
A
A
A
Close
Dermatology Community
54k Members
Avatar universal

Forehead skin issues.

ave been applying  minoxidil on my temples for hair thinning issues for last 4 months 5% 3times a day recently its become dry and at times itchy but besides being dry and itchy it's also become lighter in pigment as compared to surrounding please tell me what it is like an infection eczema etc or wha
1 Responses
973741 tn?1342342773
Ugh, sorry to hear you are having this reaction.  So, it is just recent that you are having this skin reaction?  Did a doctor prescribe this for you? Here's some information. https://www.webmd.com/drugs/2/drug-3503/minoxidil-topical/details  If you have a doctor who recommended or prescribed this, I think you need to let them know.  If you don't and were self medicating, I would check in with whatever pharmacy you have used in the past.  The pharmacist can give you some advice.  It doesn't really sound like either an infection or eczema but rather a reaction which would be like an allergic reaction.  Odd that it took 4 months to happen. So, the other possibility is that it is drying your skin out.  You don't say it itches.  I have read that skin irritation, dryness and even pigment changes such as you describe are the side effects of minoxidil though.  Is it really noticeable?
1 Comments
It does itch and I do scratch and iv noticed that due to scratching it's becoming hypopigmented.its not that white like but one can tell that it is a bit hypopigmented.i was using minoxidil on my own and a dr has prescribed me provate lotion for a week which is for rashes dry allergic skin etc but the thing which worries me is the hypopigmentation
Have an Answer?
Top Dermatology Answerers
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Learn to identify and prevent bites from summer’s most common pests.
Doctors argue for legislation to curb this dangerous teen trend in the latest Missouri Medicine report.
10 ways to keep your skin healthy all winter long
How to get rid of lumpy fat on your arms, hips, thighs and bottom
Diet “do’s” and “don’ts” for healthy, radiant skin.
Images of rashes caused by common skin conditions